Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 11, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 13, 2007, 9:56 AM CST for Santa Rosa County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2007, 9:56 AM CST (15:56 UTC)
- Expired
- Feb 13, 2007, 10:30 AM CST
- In force
- 34 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 104 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 2:43 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 131556 SVRMOB FLC113-131630- /O.NEW.KMOB.SV.W.0011.070213T1556Z-070213T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 956 AM CST TUE FEB 13 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SANTA ROSA COUNTY IN NORTHWEST FLORIDA * UNTIL 1030 AM CST * AT 952 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON NEAR WHITING FIELD...OR ABOUT 24 MILES NORTHEAST OF PENSACOLA...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MUNSON BY 1010 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3075 8714 3063 8705 3070 8679 3100 8678 $$
2 follow-up statements
000 WWUS54 KMOB 131615 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1015 AM CST TUE FEB 13 2007 FLC113-131630- /O.CON.KMOB.SV.W.0011.000000T0000Z-070213T1630Z/ SANTA ROSA FL- 1015 AM CST TUE FEB 13 2007 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 AM CST FOR NORTHEASTERN SANTA ROSA COUNTY... AT 1013 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MUNSON...OR ABOUT 16 MILES WEST OF CRESTVIEW...MOVING NORTHEAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. LAT...LON 3077 8704 3065 8690 3070 8679 3100 8678 $$
000 WWUS54 KMOB 131630 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CST TUE FEB 13 2007 FLC113-131640- /O.EXP.KMOB.SV.W.0011.000000T0000Z-070213T1630Z/ SANTA ROSA FL- 1030 AM CST TUE FEB 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANTA ROSA COUNTY EXPIRES AT 1030 AM CST... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. LAT...LON 3077 8704 3065 8690 3070 8679 3100 8678 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 5:45 AM CST, 4 hours 11 minutes earlier.
Area forecast discussion, Feb 13, 5:45 AM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CST TUE FEB 13 2007
.SHORT TERM TODAY AND TONIGHT...LATEST SFC MAP SHOWS LOW PRESSURE
CENTERED OVER ARKANSAS...WITH THE ASSOCIATED WARM FRONT EXTENDING
EAST ACROSS NORTHERN MISSISSIPPI...AND THEN SOUTHEAST INTO
SOUTHEASTERN ALABAMA. THE LOW IS EXPECTED TO TRACK ACROSS TENNESSEE
AND INTO CENTRAL ARKANSAS BY LATE IN THIS AFTERNOON. MEANWHILE...
BASE OF AN UPPER LEVEL SHORTWAVE TROF WILL MOVE ACROSS THE LOWER MS
RIVER VALLEY THIS MORNING...AND ACROSS THE FORECAST AREA THIS
AFTERNOON. A H85 35-40 KT JET ACROSS THE AREA AHEAD OF A LINE OF
THUNDERSTORMS JUST TO OUR WEST AND APPROACHING RAPIDLY. THE FORECAST
AREA IS ALSO UNDER THE INFLUENCE OF THE LEFT EXIT REGION OF STRONG
UPPER JET...AND WILL CONTINUE TO PROVIDE THE NECESSARY LIFT FOR
SUSTAINED STRONG CONVECTION. THE WARM FRONT WILL PUSH WELL NORTH OF
THE AREA THROUGHOUT THE DAY...ALLOWING THE AIR MASS TO DESTABILIZE
FURTHER THIS MORNING ACROSS THE EASTERN ZONES. MOST UNSTABLE CAPE
VALUES IN THE MIXING LAYER COULD REACH AS HIGH AS 1500 J/KG AHEAD OF
THE SURFACE COLD FRONT. WINDS WERE BACKED TO THE SOUTHEAST ACROSS
THE COASTAL AND EASTERN PORTIONS OF THE FORECAST AREA...WITH
MODERATE VERTICAL SHEAR IN THE LOWEST 1 KM NOTED. CURRENT SFC-1KM
HELICITY VALUES RANGE FROM 200 TO 300 M2/S2...RESULTING IN A
CONTINUED THREAT OF TORNADOES TO ACCOMPANY THE STRONGER STORMS. THE
BULK OF THE CONVECTION WILL MOVES EAST OF THE FORECAST AREA THIS
AFTERNOON...AS STRONG SURFACE HIGH PRESSURE BEGINS TO BUILD IN FROM
THE NORTH. A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA OVERNIGHT
USHERING IN A VERY COOL AND DRY AIR MASS.
.LONG TERM WEDNESDAY THROUGH MONDAY...A VERY DRY AIR MASS WILL
REMAIN WITH US THROUGH MOST OF THE EXTENDED PERIOD AS A LARGE UPPER
TROUGH GRIPS THE EASTERN CONUS THE LATTER HALF OF THE WEEK AND
THROUGH THE WEEKEND. THIS WILL RESULT IN A PRECIPITATION-FREE
FORECAST THROUGH THE ENTIRE EXTENDED PERIOD. SUB-FREEZING LOW
TEMPERATURES ARE EXPECTED ACROSS MOST OF THE FORECAST AREA
WEDNESDAY...THURSDAY AND FRIDAY NIGHT. OVERALL TEMPERATURES WILL
REMAIN 5 TO 15 DEGREES BELOW NORMAL THROUGH THE EXTENDED PERIOD. /22
&&
.MARINE...A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL CONTINUE
THROUGH MIDDAY TODAY THEN BECOME WEST THEN NORTHWEST AND BUILD EARLY
TONIGHT AS A STRONG COLD FRONT MOVES ACROSS THE MARINE AREA LATE
THIS AFTERNOON AND EARLY TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED AHEAD THE FRONT...MOSTLY THROUGH MID AFTERNOON. A
MODERATE TO STRONG NORTHERLY WIND FLOW WILL GENERALLY PERSIST THROUGH
MUCH OF THE WEEK AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTH
CENTRAL UNITED STATES. /32
&&
.FIRE...A SURFACE LOW PRESSURE SYSTEM IS FORECAST TO MOVE OUT OF
ARKANSAS AND INTO THE MID ATLANTIC REGION BY MIDNIGHT TONIGHT.
COVERAGES OF SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE THIS
MORNING AS THIS WEATHER SYSTEM APPROACHES AND MOVES THROUGH THE DEEP
SOUTH. A FEW STORMS COULD BRIEFLY BECOME SEVERE. WITH THE LOW
LIFTING OUT THIS EVENING...A FRONTAL PASSAGE OCCURS BRINGING LOWER
DAYTIME HUMIDITIES WEDNESDAY AND NORTHWEST WINDS. WITH THE DRIER AIR
FORECAST FOR THE LATTER HALF OF THE WEEK...AND MINIMUM AFTERNOON RH
VALUES WILL NEED TO BE MONITORED ONCE AGAIN AS RED FLAG WARNING
CRITERIA WILL LIKELY BE MET. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 75 41 51 30 / 80 05 05 10
PENSACOLA 71 43 52 32 / 70 05 05 10
DESTIN 67 45 53 34 / 70 20 05 10
EVERGREEN 70 38 50 29 / 80 20 05 10
WAYNESBORO 72 36 47 28 / 90 05 05 10
CAMDEN 68 36 47 29 / 90 20 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO NOON WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN FL TO
PASCAGOULA MS OUT 60 NM...MOBILE BAY.
&&Hazardous weather outlook, Feb 13, 5:50 AM CST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 550 AM CST TUE FEB 13 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 141200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 550 AM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. ...A TORNADO WATCH IS IN EFFECT UNTIL 1100 AM CST THIS MORNING... NUMEROUS THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL CONTINUE TO DEVELOP THIS MORNING OVER SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. THUNDERSTORMS WILL BEGIN TO CLEAR THE AREA FROM WEST TO EAST BY AROUND 11 AM CST THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG NORTHERLY WINDS IN THE WAKE OF THE STRONG COLD FRONT WILL MAKE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT THROUGH MUCH OF THE WEEK. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH EARLY THIS AFTERNOON.
In the hours before
Special weather statement, Feb 13, 4:03 AM CST, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 403 AM CST TUE FEB 13 2007 ALZ051>055-059-061>064-FLZ001-002-MSZ067-076-079-131030- UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE-ESCAMBIA-WASHINGTON-MONROE-CLARKE-WILCOX-CHOCTAW-COASTAL ESCAMBIA-INLAND ESCAMBIA-GEORGE-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...WAYNESBORO...BAY MINETTE...BUTLER...CHATOM...DAUPHIN ISLAND...DOWNTOWN MOBILE AND GROVE HILL... 403 AM CST TUE FEB 13 2007 ...A TORNADO WATCH IS IN EFFECT UNTIL 1100 AM CST... ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER MUCH OF SOUTHEAST MISSISSIPPI...MOVING INTO SOUTHWEST ALABAMA BY 500 AM CST. AT 358 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA STRONG THUNDERSTORMS OVER SOUTHEAST MISSISSIPPI MOVING EASTWARD 30 MPH. SOME OF THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 58 MPH...LARGE HAIL AND ISOLATED TORNADOES. STAY TUNED TO NOAA WEATHER RADIO OR MEDIA OUTLETS FOR POSSIBLE WARNINGS THIS MORNING. SEEK SHELTER IN A SAFE HOME OR BUILDING IF WARNINGS ARE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Feb 13, 7:57 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
757 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM HAIL 2 W GRAND BAY 30.48N 88.38W
02/13/2007 M0.75 INCH MOBILE AL STORM CHASER
PENNY SIZE HAIL REPORTED ALONG I-10 TWO MILES EAST OF THE
AL/MS BORDER
&&
DLSpecial weather statement, Feb 13, 8:48 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 848 AM CST TUE FEB 13 2007 ALZ064-131545- LOWER BALDWIN- 848 AM CST TUE FEB 13 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WESTERN BALDWIN COUNTY... AT 846 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM DAPHNE TO 7 MILES WEST OF MOUTH OF WEEKS BAY... AND MOVING EAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... TURKEY BRANCH...LOXLEY...MOUTH OF WEEKS BAY...SILVERHILL...MAGNOLIA SPRINGS...ROSINTON AND SUMMERDALE THROUGH 945 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Feb 13, 8:59 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
859 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL CITRONELLE 31.09N 88.24W
02/13/2007 E0.75 INCH MOBILE AL PUBLIC
.75 INCH HAIL REPORTED BY THE PUBLIC NEAR CITRONELLE.
&&
JGGSpecial weather statement, Feb 13, 9:25 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 925 AM CST TUE FEB 13 2007 FLZ002>006-131630- COASTAL OKALOOSA-COASTAL ESCAMBIA-INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CRESTVIEW... 925 AM CST TUE FEB 13 2007 ...A LINE OF STRONG THUNDERSTORMS LOCATED OVER ESCAMBIA COUNTY ARE MOVING EAST AT 35 MPH... AT 920 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES WEST OF BERRYDALE TO 4 MILES NORTHEAST OF ENSLEY...AND MOVING EAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... BERRYDALE...ALLENTOWN...MILTON NEAR WHITING FIELD...BAGDAD... MCLELLAN...MILTON AND MUNSON THROUGH 1030 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Feb 13, 9:31 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 931 AM CST TUE FEB 13 2007 ALZ056>060-131630- ESCAMBIA-COVINGTON-CONECUH-BUTLER-CRENSHAW- INCLUDING THE CITIES OF...ANDALUSIA...BREWTON AND EVERGREEN... 931 AM CST TUE FEB 13 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA AND CONECUH COUNTIES AND ARE MOVING EASTWARD AT 35 MPH... AT 926 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CHINA TO 3 MILES SOUTHWEST OF RIVERVIEW...AND MOVING EAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... JOHNSONVILLE...I65 AND CR 29...I65 AND CR 7...WILCOX...GARLAND...US 29 AND CR 43...PAUL AND PARKER SPRINGS THROUGH 1030 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 7:12 AM CST | Special Marine Warning | MOB | 63 min | |
| Feb 13, 7:43 AM CST | Special Marine Warning | MOB | 92 min | |
| Feb 13, 9:08 AM CST | Special Marine Warning | MOB | 67 min | |
| Feb 13, 11:15 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 30 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.